direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Search for Publication

Search for publications

All Publications

A stable, polynomial-time algorithm for the eigenpair problem
Citation key ABBCS-A-Stable-Polynomial-Time-Algorithm-For-The-Eigenpair-Problem
Author Diego Armentano and Carlos Beltrán and Peter Bürgisser and Felipe Cucker and Michael Shub
Pages 1375–1437
Year 2018
DOI 10.4171/JEMS/789
Journal Journal of the European Mathematical Society (JEMS)
Volume 20
Number 6
Month 04
Note To appear in Journal of the European Mathematical Society.
Abstract We describe algorithms for computing eigenpairs (eigenvalue-eigenvector pairs) of a complex $n × n$ matrix $A$. These algorithms are numerically stable, strongly accurate, and theoretically efficient (i.e., polynomial-time). We do not believe they outperform in practice the algorithms currently used for this computational problem. The merit of our paper is to give a positive answer to a long-standing open problem in numerical linear algebra.
Link to publication Link to original publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.